# SDR AALA202405290284

- Difficulty date: May 24, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N315RJ
- Make and model: Boeing 737823
- Aircraft serial: 44449
- Aircraft time: 12,822 hours, 4,873 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG12788
- Condition: Not Reported
- Location: Not Reported
- Part time: 27,501 hours, 11,153 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE NEEDS TO BE CHANGED. REMOVE AND INSTALL ESCAPE SLIDE. PER WORK CARD 09L20025004.
